# SDR MALA090150

- Difficulty date: December 8, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 5,394 hours, 3,886 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

""GEAR DISAGREE"" ON RETRACTION WITH NOSE WHEEL STEERING DISCONNECT.  CONTINUATION CARD 138825, OHM PROX SENSORS PX11, PX44, PX3, PX24. ALSO CHECK FOR SHORTS AND OPENS. REMOVED AFT DOOR PROXIMITY SENSOR MOUNTING BRACKET FOR VISUAL INSPECTION.  IN REF TO DISC 2 REMOVED PROX SENSORS PX 3 AND PX 11 FROM MOUNTING BRACKET.  INSPECT SENSOR WIRING HARNESSES FOR FRAYING AND OR DAMAGE.  IAW MGMT REQUEST - PERFORMED VISUAL, ELECTRICAL, AND RIGGING CHECKS OF NLG PROX SENSORS, FC NLG STRUT EXTENSION, SERVICING OF NLG SHOCK STRUT, DOWNLOAD MDC, LUBED NLG COMPONENTS, FLUSHED HYD SYS NR 3, REPLACED NR 3 HYD SYS FILTERS, REPLACED MLG SELECTOR VALVE, INSPECTED NLG PROX SENSOR WIRING, PERFORMED EXT AND RETRACTION OF LANDING GEAR.  PX11=77.6 OHMS, PX44=74.0 OHMS, PX3=77.3 OHMS, PX24=75.5 OHMS, ALL CHECKS GOOD IAW 32-60-01.  REMOVED BRACKET NOTED BOLTS WERE LOOSE. GVI OF BRACKET CHECKS GOOD. REINSTALLED BRACKET IN REFERENCE TO CMM 32-21-06. REINSTALLED PROX SENSORS PX3 & PX11 AND RIGGED IAW AMM 32-61-05 BOTH RIGGED TO .040. IINSPECTED NLG SENSOR WIRING HARNESSES NO DAMAGE NOTED IAW 32-60
